Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 5 of 5

Thread: Adding different types of steroids to TRT.

  1. #1

    Question Adding different types of steroids to TRT.

    I was put on TRT about 5 months ago. Doc has me on .8 of cypionate every 5 days... (200mg/ML )

    Was wondering if it is ok to add different testosterones( with different esters) On to my TRT dose? Say, could I add Propionate, Sustanon 250, testosterone enanthate on to my testosterone cypionate with no problems? Or should I totally stop the cypionate... And just add one testosterone type at a time to my body... And I know this sounds ridiculous...

    I always assumed there would be no problem adding prop, enanthate, or sust on to my TRT because in the end it's all the same... Just testosterone....And Sustanon after all is made up of multiple testosterone esters, as we all know.... I'm only asking because I have been having problems....

    I posted a thread a while back , about possibly getting bunk TEST E... As I tried adding test E on to my TRT cypionate and had a bad reaction...

    I seem to have a hard time explaining this bad reaction to people, because they end up basically thinking i'm crazy... But i'm not crazy. I've been an athlete since I was a child and training in the gym with weights since I was 17. So I know when something is seriously fucked up in my body. With this reaction... With in a day, I will go from feeling awesome in the gym... Great pumps... Vascular all day, feeling strong. To literally no vascularity... And extreme weakness.... It's like when I try to train, absolutely no blood is being pumped into the muscles... And I literally can not do anything... Can't lift weights.. can't run...

    This happened when I tried adding enanthate.... And it has been happening again right now, after I tried adding .3 of Sustanon 250 last Thursday... I literally have not been able to work out ever since.

    So I was thinking maybe I can't add different types of esters on to my cypionate... Although I know this is highly unlikely.. Because I had the same reaction when I tried to up the dose of testosterone with just using my TRT cypionate medication.
    It just seems to have been worse with the Enanthate, and now with the Sustanon.

    But it seems the problem is with me... There is something seriously wrong with my system.. How my body uses testosterone.

    It's like when I try to add more than 230 MG of test to my body my system can not handle it and I have this same exact reaction...

    Has anyone heard of anything like this... I haven't.. I just know I should not be feeling like this. I should be feeling better and stronger in the gym... It just doesn't make sense..

    Freaking out that my body really has a problem with how it regulates / uses testosterone.

    I was on anti-depressants for 6 years... I've been off for 3 years now.. But when I stopped the meds I lost all of my libido .. The last two years I have been diagnosed with low test which is why i'm on TRT. (still no libido by the way)

    I'm starting to think the antidepressants totally changed how my body/brain uses or regulates testosterone... And maybe my only option is to try going back on the antidepressants before i can add more testosterone...

    The only thing that has kept me going the last 6 years of my life has been the gym. It's the only thing that gives me any pleasure. I love bodybuilding... I can not accept not being able to take steroids... I've been determined to take it to the next level... I just can't accept this...

    I need to figure out why this is happening.

  2. #2
    Join Date
    Feb 2010
    Location
    In the Florida Woods, USA
    Posts
    28,481

    Default

    Where do I start here. I've been in this game 30+ years. Test is test. The different enter is simply related to its release rate into your system. E takes a couple of weeks. C about the same. Prop about 2 to 4 days. Sust being a mix of esters is all over the place.
    The tiredness is probably the fluctuation of hormone levels from the addition of more test into your system and you not allowing it time to stabilize.
    Or I could be wrong.
    The information given is for entertainment purposes only. I do not use steroids nor condone their use. I am not a trained health professional and therefore any answer given is strictly an intellectual exercise, not advice on how to use steroids.
    Muscle Forged In Pain!

  3. #3
    Join Date
    Feb 2010
    Location
    In the Florida Woods, USA
    Posts
    28,481

    Default

    Where do I start here. I've been in this game 30+ years. Test is test. The different esters is simply related to its release rate into your system. E takes a couple of weeks. C about the same. Prop about 2 to 4 days. Sust being a mix of esters is all over the place.
    The tiredness is probably the fluctuation of hormone levels from the addition of more test into your system and you not allowing it time to stabilize.
    Or I could be wrong.
    Last edited by Bufbiker; 07-12-2014 at 01:34 PM.
    The information given is for entertainment purposes only. I do not use steroids nor condone their use. I am not a trained health professional and therefore any answer given is strictly an intellectual exercise, not advice on how to use steroids.
    Muscle Forged In Pain!

  4. #4
    Join Date
    Feb 2010
    Location
    In the Florida Woods, USA
    Posts
    28,481

    Default

    I should also add that your tiredness could be due to anemia, dehydration, unbalanced diet, and on and on. Go get blood work done to know for sure.
    The information given is for entertainment purposes only. I do not use steroids nor condone their use. I am not a trained health professional and therefore any answer given is strictly an intellectual exercise, not advice on how to use steroids.
    Muscle Forged In Pain!

  5. #5
    Join Date
    Aug 2007
    Location
    Florida
    Posts
    16,105

    Default

    I agree with Buf. Your hormone levels, not just test levels but estrogen too, will fluctuate with the higher dose of test. It really should take more than a day though. Loss of vascularity indicates to me you are retaining water due to high estrogen. High estrogen can make you lethargic and weak depending on how high it is. I don't think you are crazy but part of the problem may be in your head. Being you had a problem at a higher dose you may have subconsciously convinced yourself this will happen every time. IMO this would be the best case scenario. It could be a serious medical issue that has not been diagnosed. Some people really aren't good candidates for TRT and you may be one of them. You should discuss this with your doctor. At a minimum you need to get blood work done. A complete metabolic test will cover anemia issues (low iron) as well as red and white blood count. You also need to get estrogen and test levels checked. This really isn't something to play around with. If there is no medical issue then instead of using a higher test dose you may consider adding a different compound like winstrol, anavar or proviron. All are DHT's and they will increase free testosterone levels making your TRT dose more affective.
    The statements contained herein have not been evaluated by the Food and Drug Administration. The consumer comments and experiences relayed herein may not be typical. Your experience may vary.



    Disclaimer: The advice I provide is based on experience and/or research and should not be considered professional medical advice. It is best to confirm any potential use of a drug or possible medical condition with a licensed doctor.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •